Posted by Tepiaca on September 1, 2005, at 9:56:21
In reply to Re: I feel very bad now, posted by Jedi on September 1, 2005, at 1:20:13
> Hi Tepiaca,
> You really need to be back on the Nardil, but it is not going to work overnight. You sound like you are in such pain. Most people on this board know exactly where you are coming from. When I was really, really sick my PDOC at the time added a fairly high dose of clonazepam, just for the time it took for several trials and eventual success with Nardil. It can take the edge off of the anxiety, especially someone that suffers from social anxiety disorder. When the Nardil started to work, the clonazepam was reduced to 1 or 2 mg.
I am also taking clonazepam, In fact I never stop taking it. It is not not such a high dose, only .5mg day. Higher doses make me depressed
>>I know you don't like the drugged feeling, but it beats dying.
Yes jedi, I wish I could feel normal someday
> You mention loss of appetite. This is not a sympton of atypical depression; for which Nardil is the gold standard. For melancholy depression, sometimes the tricyclics work better. Maybe something like nortriptyline with clonazepam for the social anxiety. Just a thought.
> Please be Well.
This is the first time in my life I lost the apetite. In my previous relapses I never had this simptom. thank you jedi, maybe I should try something different, Im going to wait the Nardil to kick in, after that Im gonna make some plans. Visit a new doctor is one of them. I need help. I want to be better